Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 158375, 6 pages
http://dx.doi.org/10.1155/2014/158375
Research Article

Some Retarded Difference Inequalities of Product Form and Their Application

1School of Mathematics and Statistics, Hechi University, Yizhou, Guangxi 546300, China
2Department of Mathematics and Computer Science, Longyan University, Longyan, Fujian 364012, China

Received 18 February 2014; Accepted 8 July 2014; Published 22 July 2014

Academic Editor: Weinian Zhang

Copyright © 2014 Zongyi Hou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. H. Gronwall, “Note on the derivatives with respect to a parameter of the solutions of a system of differential equations,” Annals of Mathematics, vol. 20, no. 4, pp. 292–296, 1919. View at Publisher · View at Google Scholar · View at MathSciNet
  2. S. Sugiyama, “On the stability problems of difference equations,” Bulletin of Science and Engineering Research Laboratory: Waseda University, vol. 45, pp. 140–144, 1969. View at Google Scholar · View at MathSciNet
  3. B. G. Pachpatte, “Finite-difference inequalities and an extension of Lyapunov's method,” The Michigan Mathematical Journal, vol. 18, pp. 385–391, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. B. G. Pachpatte, “On some new discrete inequalities and their applications,” Proceedings of the National Academy of Sciences, India, vol. 46, no. 4, pp. 255–262, 1976. View at Google Scholar · View at MathSciNet
  5. B. G. Pachpatte, “On discrete inequalities related to Gronwall's inequality,” Proceedings of the Indian Academy of Science, vol. 85, no. 1, pp. 26–40, 1977. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. B. G. Pachpatte, “Finite difference inequalities and discrete time control systems,” Indian Journal of Pure and Applied Mathematics, vol. 9, no. 12, pp. 1282–1290, 1978. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. B. G. Pachpatte, “Comparison theorems related to a certain inequality used in the theory of differential equations,” Soochow Journal of Mathematics, vol. 22, no. 3, pp. 383–394, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. B. G. Pachpatte, “Inequalities applicable in the theory of finite difference equations,” Journal of Mathematical Analysis and Applications, vol. 222, no. 2, pp. 438–459, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. E. Yang, “A new nonlinear discrete inequality and its application,” Annals of Differential Equations, vol. 17, no. 3, pp. 261–267, 2001. View at Google Scholar · View at MathSciNet
  10. B. G. Pachpatte, “On some fundamental integral inequalities and their discrete analogues,” Journal of Inequalities in Pure and Applied Mathematics, vol. 2, no. 2, article 15, 2001. View at Google Scholar
  11. F. W. Meng and W. N. Li, “On some new nonlinear discrete inequalities and their applications,” Journal of Computational and Applied Mathematics, vol. 158, no. 2, pp. 407–417, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. W. Cheung and J. Ren, “Discrete non-linear inequalities and applications to boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 319, no. 2, pp. 708–724, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. B. G. Pachpatte, Integral and Finite Difference Inequalities and Applications, vol. 205 of North-Holland Mathematics Studies, Elsevier Science, Amsterdam, The Netherlands, 2006. View at MathSciNet
  14. W. Sheng and W. N. Li, “Bounds on certain nonlinear discrete inequalities,” Journal of Mathematical Inequalities, vol. 2, no. 2, pp. 279–286, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Q. Ma and W. Cheung, “Some new nonlinear difference inequalities and their applications,” Journal of Computational and Applied Mathematics, vol. 202, no. 2, pp. 339–351, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. Y. J. Cho, S. S. Dragomir, and Y.-H. Kim, “On some integral inequalities with iterated integrals,” Journal of the Korean Mathematical Society, vol. 43, no. 3, pp. 563–578, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. W. S. Wang, “A generalized sum-difference inequality and applications to partial difference equations,” Advances in Difference Equations, vol. 2008, Article ID 695495, 12 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  18. W. Wang, “Estimation on certain nonlinear discrete inequality and applications to boundary value problem,” Advances in Difference Equations, vol. 2009, Article ID 708587, 8 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  19. K. Zheng, S. Zhong, and M. Ye, “Discrete nonlinear inequalities in time control systems,” in Proceedings of the International Conference on Apperceiving Computing and Intelligence Analysis (ICACIA '09), pp. 403–406, Chengdu, China, October 2009. View at Publisher · View at Google Scholar · View at Scopus
  20. S. Deng, “Nonlinear discrete inequalities with two variables and their applications,” Applied Mathematics and Computation, vol. 217, no. 5, pp. 2217–2225, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  21. W.-S. Wang, Z. Li, and W.-S. Cheung, “Some new nonlinear retarded sum-difference inequalities with applications,” Advances in Difference Equations, vol. 2011, article 41, no. 1, 2011. View at Google Scholar · View at MathSciNet
  22. H. Zhou, D. Huang, W. Wang, and J. Xu, “Some new difference inequalities and an application to discrete-time control systems,” Journal of Applied Mathematics, vol. 2012, Article ID 214609, 14 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  23. Q. He, T. Sun, and H. Xi, “Dynamics of a family of nonlinear delay difference equations,” Abstract and Applied Analysis, vol. 2013, Article ID 456530, 4 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  24. Z.-X. Chen and K. H. Shon, “Fixed points of meromorphic solutions for some difference equations,” Abstract and Applied Analysis, vol. 2013, Article ID 496096, 7 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  25. W. Wang and S. Wu, “Some difference inequalities for iterated sums with applications,” Abstract and Applied Analysis, vol. 2013, Article ID 804152, 9 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet